# SDR MASA200400630

- Difficulty date: November 9, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 16,745 hours, 13,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPORTED THE FORWARD FLOOR PATH LIGHTING INOP.  MAINTENANCE IN PHL SECURED A LOOSE CONNECTOR ON THE PATH LIGHT STRIP.  OPS CHECKED GOOD.
